MathSciNet Relay Station
MathSciNet bibliographic data
MR885397 (88f:94040) 94B05 (11T71 14G15)
van Lint, J. H.; Springer, T. A. Generalized Reed-Solomon codes from algebraic geometry. IEEE Trans. Inform. Theory 33 (1987), no. 3, 305–309.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement